Open Access
Translator Disclaimer
July 2000 The central limit theorem for local linear statistics in classical compact groups and related combinatorial identities
Alexander Soshnikov
Ann. Probab. 28(3): 1353-1370 (July 2000). DOI: 10.1214/aop/1019160338

Abstract

We discuss the CLT for the global and local linear statistics of random matrices from classical compact groups. The mainparts of our proofs are certain combinatorial identities, much in the spirit of works by M. Kac and H. Spohn.

Citation

Download Citation

Alexander Soshnikov. "The central limit theorem for local linear statistics in classical compact groups and related combinatorial identities." Ann. Probab. 28 (3) 1353 - 1370, July 2000. https://doi.org/10.1214/aop/1019160338

Information

Published: July 2000
First available in Project Euclid: 18 April 2002

zbMATH: 1021.60018
MathSciNet: MR1797877
Digital Object Identifier: 10.1214/aop/1019160338

Subjects:
Primary: 60F05
Secondary: 60B15

Rights: Copyright © 2000 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.28 • No. 3 • July 2000
Back to Top